# SDR 2012FA0000722

- Difficulty date: March 19, 2012
- Submitted: October 24, 2012
- Operation: General aviation
- Aircraft: N477DA
- Make and model: Cirrus SR20
- Aircraft serial: 201819
- Aircraft time: 3,971 hours
- Engine: Cont IO360ES
- Engine time: 33 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005563
- Part serial: D11KA117R
- Condition: Malfunctioned
- Location: Engine
- Part time: 33 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAGNETO MISFIRES DURING MAGNETO CHECK.
